# SDR ASOA20140113009

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 35,633 hours, 26,850 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL ODOR IN THE BACK OF THE CABIN.  MAINTENANCE INSPECTED THE ACFT AND R & R THE LIGHT BALLAST AT ROW 28 ON THE RT SIDE.  OPS CHECKS PERFORMED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
